| Catalog Number |
2423-0007 |
| Medical Device Problem Codes |
Leak/Splash (1354); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separated the following information was received by the initial reporter with the following verbatim it was reported by a customer that the tubing come lose and the medication had to be redosed.Also the tubing's coming disconnected at the stopcocks.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.